U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

What to do if i have high levels of immunoglobulins and acne?

1 doctor answer1 doctor weighed in
Dr. Ed Friedlander
Pathology 45 years experience
Manage your acne: Modestly elevated immunoglobulins in the absence of obvious systemic illness seldom mean anything. You can manage your acne like a grown-up. If topical benzoyl peroxide has not cleared you in two weeks, your personal physician can add something that will help. If you have severe acne and are offered isotretinoin, please consider using it though it's not for the faint-hearted. Best wishes.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 33-year-old member asked:
What does a high level of immunoglobulin m mean?
1 doctor answer7 doctors weighed in
A 37-year-old member asked:
Help! Is 730 a high immunoglobulin e level?
1 doctor answer1 doctor weighed in
A 38-year-old female asked:
What does high levels of immunoglobulin IgG mean (2130)? Should i be concerned?
1 doctor answer3 doctors weighed in
Last updated May 18, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.